Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Complexes of t-colorable graphs
2003 (English)In: SIAM Journal on Discrete Mathematics, ISSN 0895-4801, E-ISSN 1095-7146, Vol. 16, no 3, 371-389 p.Article in journal (Refereed) Published
Abstract [en]

We study the simplicial complex of t-colorable graphs on n vertices. We prove this complex is homotopy equivalent to a wedge of spheres all of dimension n(t - 1) - ((t)(2)) - 1 when t = 2 and when t greater than or equal to n - 3. We show that such a homotopy equivalence does not hold for general t and n.

Place, publisher, year, edition, pages
2003. Vol. 16, no 3, 371-389 p.
Keyword [en]
monotone graph property, chromatic number, discrete Morse theory, morse-theory, chessboard complexes, matching complexes, connected graphs, homology
Identifiers
URN: urn:nbn:se:kth:diva-22705ISI: 000184453400004OAI: oai:DiVA.org:kth-22705DiVA: diva2:341403
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Linusson, Svante

Search in DiVA

By author/editor
Linusson, Svante
In the same journal
SIAM Journal on Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 14 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf